Modified Cauchy kernels and functional calculus for operators on Banach space

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)

    Abstract

    In Banach space operators with a bounded H functional calculus, Cowling et al. provide some necessary and sufficient conditions for a type-ω operator to have a bounded H functional calculus. We provide an alternate development of some of their ideas using a modified Cauchy kernel which is L1 with respect to the measure |dz|/|z|. The method is direct and has the advantage that no transforms of the functions are necessary.

    Original languageEnglish
    Pages (from-to)91-99
    Number of pages9
    JournalJournal of the Australian Mathematical Society
    Volume63
    Issue number1
    DOIs
    Publication statusPublished - Aug 1997

    Keywords

    • functional calculus
    • matricial functional calculus

    Fingerprint Dive into the research topics of 'Modified Cauchy kernels and functional calculus for operators on Banach space'. Together they form a unique fingerprint.

    Cite this